About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 395420, 13 pages
http://dx.doi.org/10.1155/2012/395420
Research Article

Logarithmical Regularity Criteria of the Three-Dimensional Micropolar Fluid Equations in terms of the Pressure

School of Mathematical Sciences, Anhui University, Hefei 230601, China

Received 21 May 2012; Accepted 19 June 2012

Academic Editor: Yonghong Yao

Copyright © 2012 Yan Jia et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yan Jia, Jing Zhang, and Bo-Qing Dong, “Logarithmical Regularity Criteria of the Three-Dimensional Micropolar Fluid Equations in terms of the Pressure,” Abstract and Applied Analysis, vol. 2012, Article ID 395420, 13 pages, 2012. doi:10.1155/2012/395420